# SDR R61A201802010115

- Difficulty date: January 16, 2018
- Submitted: February 1, 2018
- Operation: Air carrier
- Aircraft: N407YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000370
- Aircraft time: 11,690 hours, 8,014 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seal Rest
- Part number: 17066803401
- Condition: Corroded
- Location: Frames 24-25
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT THE FWD CARGO ON THE FWD CORNER SEAL REST, REMOVED AND REPLACED SEAL REST IAW AMM 20-10-01.
